# SDR USAA2014061900023

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 41,452 hours, 24,101 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK WATER INGRESS ON LT ELEVATOR AT APPROX 98 INCHES FROM OTBD END & 16.5 INCHES FWD OF TE.  REPAIRED LT ELEVATOR IAW SRM 55-21-11.
